Phenylephrine Hydrochloride+Chlorphenamine Maleate

Disudrin Syrup 120mL

Price

₱176.52

Dosage Form

Syrup

Net Content

120mL

Contents/Formulation

Each 5 ml (1 teaspoonful syrup contains. Phenylephrine HCl - 5 mg, Chlorphenamine maleate - 1mg

Indication

For the relief of clogged nose, runny noe, itchy watery eyes, and sneezing associated with the common colds, upper airway cough syndrome (postnasal drip syndrome), allergic rhinitis and other minor respiratory tract infections. It also helps decongest sinus opening and passages

Stocks Available:

40 left

From the Same Brand

These are products from the same collection.

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


₱60

For orders above P1,500


₱159

For orders below P1,500


₱60

For orders above P1,500


₱159

For orders below P1,500